When the 'Holiday Season' Is No Holiday at all for Those With ME/CFS
Is December getting to you? Jody Smith shares some thoughts on some of the struggles that all too often attend this time of year ...
Discuss the article on the Forums.

Ibuprofen, did it give you insomnia?

Discussion in 'General Treatment' started by rosie26, Jun 19, 2015.

  1. rosie26

    rosie26 Senior Member

    Messages:
    2,430
    Likes:
    5,200
    I can't remember if this was the tablet that really gave me a hellish 4-5 nights of absolutely *no sleep* in my earlier years. I am not keen to experience that again! Just recently I was given some ibuprofen for my back which I ended up not needing to take. Anyhow, I want to try ibuprofen for something else. Anyone have sleep problems with ibuprofen?
     
  2. barbc56

    barbc56 Senior Member

    Messages:
    3,656
    Likes:
    5,022
    No, but we are all different. However, it bothered my stomach. I have IBS so that may or may not be a factor.

    Are there other medications that might be helpful?

    Are your back symptoms chronic enough to be reevaluated by your physician or perhaps a pain specialist?

    Take care.

    Barb

    ETA Darn fog. I think I misread your post. What is the other condition that makes you want to take the Ibuprofen?
     
    rosie26 likes this.
  3. rosie26

    rosie26 Senior Member

    Messages:
    2,430
    Likes:
    5,200
    Thanks Barb, I was given about 100 tablets for my back and didn't need them and I am thinking of trying them to see if I feel any improvement in any of my ME symptoms. I haven't tried a lot things because I tend to get over the top side effects which scares the hell out of me. I have a feeling I have taken this tablet way back when and after taking for about a week I was plunged into an even more severe insomnia than I was already experiencing. I wish I could remember what it was.
     
  4. CFS_for_19_years

    CFS_for_19_years Hoarder of biscuits

    Messages:
    2,295
    Likes:
    5,684
    USA
    I do recall that ibuprofen gave me insomnia. It's been years since I've taken it and I won't ever take it again.

    Do be careful about taking NSAIDS unnecessarily. They can be hard on your stomach and kidneys. Dr. Teitelbaum in his book Pain Free 1-2-3, said that NSAIDS actually interfere with healing.

    www.amazon.com/Pain-Free-1-2-3-Program-Eliminating/dp/0071464573
     
    rosie26 likes this.
  5. rosie26

    rosie26 Senior Member

    Messages:
    2,430
    Likes:
    5,200
    It sounds like it might be the one then. I might leave it as the insomnia it gave me was diabolical. I'll check with my library and see if they have his Pain Free book. Thanks CFS_for_19_years. :)
     
    Last edited: Jun 20, 2015
    CFS_for_19_years likes this.

See more popular forum discussions.

Share This Page